The continuity axiom and the Čech homology

  • Tadashi Watanabe
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1283)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    P. Bacon, Axioms for the Cech cohomology of paracompacta, Pacific J. Math. 52(1974) 7–9.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    —, Continuous functors, General Topology Appl. 5(1975) 321–331.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    G.E. Bredon, Sheaf theory, MaGraw-Hill Book Company, 1967.Google Scholar
  4. [4]
    C.E. Capel, Inverse limit spaces, Duke Math. J. 21(1954) 233–245.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    S. Deo, On the tautness property of Alexander-Spanier cohomology, Proc. Amer. Math. Soc. 52(1975) 441–444.MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton, New Jersey, Princeton Univ. Press, 1952.CrossRefMATHGoogle Scholar
  7. [7]
    R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958.MATHGoogle Scholar
  8. [8]
    S.T. Hu, Theory of retracts, Wayne State Univ. Press, Detroit, 1965.MATHGoogle Scholar
  9. [9]
    J.D. Lawson, Comparison of taut cohomologies, Aequationes Math. 9(1973) 201–209.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    C.N. Lee and F. Raymond, Čech extensions for contravariant functors, Trans. Math. Soc. 133(1968) 415–434.MathSciNetMATHGoogle Scholar
  11. [11]
    S. Mardešić, Approximate polyhedra, resolutions of maps and shape fibrations, Fund. Math. 114(1981) 53–78.MathSciNetMATHGoogle Scholar
  12. [12]
    —, On resolutions for pairs of spaces, Tsukuba J. Math. 8(1984) 81–93.MathSciNetMATHGoogle Scholar
  13. [13]
    —, On the homotopy type of ANRs for p-paracompacta, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 27(1979) 803–808.MathSciNetMATHGoogle Scholar
  14. [14]
    — and J. Segal, Shape theory, the inverse system approach, North-Holland Publishing Company, Amsterdam, 1982.MATHGoogle Scholar
  15. [15]
    E. Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. 4(1953) 831–838.MathSciNetCrossRefMATHGoogle Scholar
  16. [16]
    J. Milnor, On axiomatic homology theory, Pacific J. Math. 12(1962) 337–341.MathSciNetCrossRefMATHGoogle Scholar
  17. [17]
    —, On the Steenrod homology theory, Univ. of California, Berkeley, CA 1960 (mimeographed).MATHGoogle Scholar
  18. [18]
    K. Morita, On shapes of topological spaces, Fund. Math. 86(1975) 251–259.MathSciNetMATHGoogle Scholar
  19. [19]
    —, Čech cohomology and covering dimension for topological spaces, Fund. Math. 87(1975) 31–52.MathSciNetMATHGoogle Scholar
  20. [20]
    K. Nagami, Dimension theory, Academic Press, New York, 1970.MATHGoogle Scholar
  21. [21]
    S.V. Petkova, On the axioms of homology theory, Math. Sbornik, 90(1973) 607–624 = Math. USSR Sbornik 19(1973) 597–614.MathSciNetGoogle Scholar
  22. [22]
    E.G. Skljarenko, Homology theory and the exactness axiom, Uspekhi Math. Nauk 245(1969) 87–140 = Russian Math. Surveys 24(1969) 91–142.MathSciNetGoogle Scholar
  23. [23]
    —, Uniqueness theorems in homology theory, Math. Sbornik, 85(1971) 201–223 = Math. USSR Sbornik, 14(1971) 199–218.MathSciNetGoogle Scholar
  24. [24]
    E.H. Spanier, Algebraic topology, MaGraw-Hill Book Company, Inc., New York, 1966.MATHGoogle Scholar
  25. [25]
    —, Tautness for Alexander-Spanier cohomology, Pacific J. Math. 75(1978) 561–563.MathSciNetCrossRefMATHGoogle Scholar
  26. [26]
    N.E. Steenrod, Regular cycles of compact metric spaces, Ann. of Math. (2) 41(1940) 833–851.MathSciNetCrossRefMATHGoogle Scholar
  27. [27]
    K.A. Stinikov, Combinatorial topology of nonclosed sets I. The first duality law; spectral duality, Math. Sb. N. S. 34(1954) 3–54 = Amer. Math. Soc. Transl. (2)15(1960) 245–295.MathSciNetGoogle Scholar
  28. [28]
    A.D. Wallace, The map excision theorem, Duke Math. J. 19(1952) 177–182.MathSciNetCrossRefMATHGoogle Scholar
  29. [29]
    T. Watanabe, Approximative expansions of maps into inverse systems, to appear in Proc. of Banach Math. Center.Google Scholar
  30. [30]
    —, Čech homology, Steenrod homology and strong homology I, to appear in Glasnik Mat.Google Scholar
  31. [31]
    —, Approximative Shape I-IV, to appear in Tsukuba J. Math.Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Tadashi Watanabe
    • 1
  1. 1.Department of Mathematics, Faculty of EducationUniversity of YamaguchiYamaguchi CityJapan

Personalised recommendations